# SDR FDEA201006031781

- Difficulty date: June 3, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 91,835 hours, 28,910 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC2369505
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - INBD ASSY UPPER SURFACE OTBD AREA FOUND CRACKED.  REPAIRED IAW SRM 57-10-00 VOL I, REVISION 96. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
